U.S. doctors online nowAsk doctors free
Colorado Springs, CO
A 19-year-old female asked:

Is tylenol (acetaminophen) safe (in case of an overdose)? side effects of tylenol (acetaminophen)? what does tylenol (acetaminophen) do? anything else i should know about tylenol (acetaminophen)?

1 doctor answer1 doctor weighed in
Dr. Bennett Werner
Cardiology 45 years experience
No : Tylenol (acetaminophen) overdose is extremely unsafe - it causes irreversible liver injury and liver failure. There is an antidote if taken quickly, if you have accidentally or intentionally taken a tylenol (acetaminophen) overdose, go immediately to the nearest er!
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 39-year-old member asked:
What are the side effects of tylenol (acetaminophen) #3 30mg?
1 doctor answer1 doctor weighed in
A member asked:
How can I help reduce the side effects of tylenol (acetaminophen) 3?
1 doctor answer1 doctor weighed in
A 16-year-old female asked:
What are the side effects of taking 5000 mg of tylenol (acetaminophen)?
1 doctor answer2 doctors weighed in
A 48-year-old member asked:
What if i take 5 tylenol (acetaminophen) extra strength what are the side effects?
1 doctor answer2 doctors weighed in
Last updated Jan 15, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.